# SDR SWAA2023042720252

- Difficulty date: March 23, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 63,052 hours, 32,183 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE SUPPORT FRONT SPAR WEB LOCATED IFSS 121 FORWARD BOOST P UMP UPPER AREA AT LT WING 2023-200278<[01] FAULT RESOLVED ON OTHER FAULT TTG8Q00JX8UR;[02] FAULT RESOLVED ON OTHER FAULT TTG8Q00JX8UR
